International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 8, Pages 467-473
Twisted forms of finite étale extensions and separable polynomials
Department of Mathematics, Colorado State University, Fort Collins 80523, CO, USA
Received 25 April 2000
Copyright © 2001 Frank DeMeyer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Examples of twisted forms of finite étale extensions and separable polynomials are calculated using Mayer-Vietoris sequences for non-abelian cohomology.